Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 34, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 1, 2011, 4:13 PM EDT for Androscoggin County, Kennebec County, Oxford County, Maine. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 4:13 PM EDT (20:13 UTC)
- Expired
- Jun 1, 2011, 4:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Androscoggin County, ME, Kennebec County, ME, Oxford County, ME
The radar
The Portland,ME radar (KGYX), 64 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:14 PM EDT | HAIL 1.25 | Canton, ME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 12:58 PM EDT | Tornado Watch | SPC | 7 hr |
| Jun 1, 2:37 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
827
WUUS51 KGYX 012013
SVRGYX
MEC001-011-017-012045-
/O.NEW.KGYX.SV.W.0034.110601T2013Z-110601T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
413 PM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ANDROSCOGGIN COUNTY IN SOUTHWEST MAINE...
CENTRAL KENNEBEC COUNTY IN SOUTH CENTRAL MAINE...
EASTERN OXFORD COUNTY IN WESTERN MAINE...
* UNTIL 445 PM EDT
* AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CANTON...OR 11 MILES NORTH OF TURNER...AND MOVING EAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LIVERMORE FALLS...WINTHROP...MANCHESTER...WATERVILLE...OAKLAND...
HALLOWELL...BELGRADE AND AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN
MAINE.
&&
LAT...LON 4427 6961 4432 7039 4450 7039 4451 7029
4450 7026 4446 7023 4448 7019 4449 7005
4451 7004 4453 7006 4457 6960
TIME...MOT...LOC 2012Z 269DEG 32KT 4441 7025
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:05 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 1, 3:05 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 305 PM EDT WED JUN 1 2011 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE OFFSHORE THIS EVENING WITH SEVERE THUNDERSTORMS AND EVEN THE POSSIBILITY OF A TORNADO OCCURRING AHEAD OF THE FRONT. LOW PRESSURE MOVES THROUGH THE MARITIMES AS HIGH PRESSURE APPROACHES FROM THE GREAT LAKES ON THURSDAY. LOW PRESSURE OVER THE MARITIMES WILL CIRCULATE CLOUDS INTO THE REGION FRIDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF WEAK DISTURBANCES WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT WEEK KEEPING THINGS UNSETTLED. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... TORNADO WATCH THRU 8 PM THIS EVENING. STRONG CD FNT MOVES THRU. LOTS OF INSTABILITY AND SHEAR AHEAD OF SYSTEM WITH SVR TSTMS AND ISOLD TORNADOES PSBL. ALREADY ISSUED WARNINGS THIS AFTERNOON. BEHIND THE FNT SKIES CLEAR AS CONVECTION MOVES OUT TO SEA. SHOULD SEE MUCH COOLER AND LESS HUMID WX MOVING IN TNGT ON BREEZY W OR NW WINDS. GENERALLY USED GFS40, HPC QPF AND BLEND OF MAV/MET MOS GUIDANCE. MAIN FOCUS HAS BEEN ON THE SVR WX. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... SFC LOW MOVES THRU THE MARITIMES AS HIGH PRES APPROACHES FROM THE GREAT LAKES ON THURSDAY. STRONG NW FLOW IN BETWEEN AS BUFKIT WIND SOUNDINGS SHOW POTENTIAL FOR STRONG WIND GUSTS TO MIX DOWN. WITH MUCH COOLER AIR MOVING IN EXPECT INSTABILITY CLOUDS TO FORM. UPSLOPE NW FLOW WILL PRODUCE ISOLD TO SCT -SHRA N/MT AND POSSIBLY INTO FOOTHILL ZONES WHILE DOWNSLOPE NW FLOW KEEPS IT MOSTLY DRY ELSEWHERE. HIGH PRES GETS CLOSER THURSDAY NGT WITH SKIES IMPROVING AND WINDS LETTING UP. SHOULD BE A RATHER CHILLY NGT. MIN TEMPS INTO THE 30S N/MT ZONES WITH POTENTIAL FOR SOME FROST. GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... ECMWF/GFS ARE IN GENERAL AGREEMENT WITH UPPER PATTERN THROUGH EARLY NEXT WEEK THROUGH TIMING OF INDIVIDUAL IMPULSES DIFFERS. UPPER LOW INITIALLY OVER NEW ENGLAND WILL GRADUALLY LIFT OUT LEAVING AREA IN WESTERLY FLOW ON THE NORTHERN PERIPHERY OF THE UPPER HIGH OVER THE SOUTHERN UNITED STATES. EXPECT TEMPERATURES TO AVERAGE NEAR OR ABOVE NORMAL THIS PERIOD. UPPER LOW OVER THE MARITIMES WILL CIRCULATE CLOUDS...AND PERHAPS A FEW SHOWERS INTO NORTHERN SECTIONS ON FRIDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF WEAK DISTURBANCES WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT WEEK. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... SHORT TERM /THROUGH THURSDAY NIGHT/...AFTER EVENING STRONG TO SVR TSTMS EXPECT VFR OVERNIGHT WITH MVFR CIG PSBL ON THURSDAY...THEN BACK TO VFR THURSDAY NGT. GUSTY NW WINDS ON THURSDAY. LONG TERM... SUN - MON...AREAS OF MVFR POSSIBLE IN SHOWERS. && .MARINE... SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...WILL CONT THE SCA THRU THURSDAY. S SW FLOW AHEAD OF THE FNT GUSTING UP TO 30 OR EVEN 35 KT AT TIMES WITH SEAS BUILDING AT OR ABOVE 5 FT. WINDS LET UP OVERNIGHT ONLY TO SEE GUSTS INCREASE FROM THE NW ON THURSDAY. SEAS SLOW TO EASE UP OVERNIGHT BUT SUBSIDE MORE ON THURSDAY. WINDS AND SEAS DROPPING BELOW SCA LEVELS THURSDAY NGT. LONG TERM... QUIET ON THE WATERS WITH WINDS AND SEAS LIKELY TO STAY BELOW SMALL CRAFT THRESHOLD. && .FIRE WEATHER... COOLER WX WITH FAIRLY HIGH HUMIDITY LEVELS FOR THE NEXT FEW DAYS ALONG WITH NEARLY FULL GREEN UP SHOULD KEEP ANY FIRE DANGER LOW. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ150>154. &&
Hazardous weather outlook, Jun 1, 2:39 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 239 PM EDT WED JUN 1 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-021845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 239 PM EDT WED JUN 1 2011 ...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS... FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS THE CHANCE OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-021845- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 239 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY INTO THIS EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL... DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 1, 3:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
355 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL CANTON 44.44N 70.32W
06/01/2011 E0.25 INCH OXFORD ME LAW ENFORCEMENT
&&
EVENT NUMBER GYX1100094
CURTISLocal storm report, Jun 1, 3:56 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
356 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 5 S RUMFORD 44.48N 70.55W
06/01/2011 E0.25 INCH OXFORD ME LAW ENFORCEMENT
&&
EVENT NUMBER GYX1100095
CURTISLocal storm report, Jun 1, 4:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
400 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL DENMARK 43.97N 70.80W
06/01/2011 E0.25 INCH OXFORD ME LAW ENFORCEMENT
&&
EVENT NUMBER GYX1100096
CURTISLocal storm report, Jun 1, 4:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
401 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL BETHEL 44.40N 70.79W
06/01/2011 E1.75 INCH OXFORD ME PUBLIC
&&
EVENT NUMBER GYX1100097
CURTISSpecial weather statement, Jun 1, 4:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 404 PM EDT WED JUN 1 2011 MEZ007>009-012045- CENTRAL SOMERSET-NORTHERN FRANKLIN-NORTHERN OXFORD- 404 PM EDT WED JUN 1 2011 ...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY...OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 445 PM EDT... AT 404 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF DAVIS...OR ABOUT 13 MILES NORTHWEST OF RANGELEY...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DAVIS...TIM POND... STRATTON...EUSTIS AND FLAGSTAFF LAKE THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4544 7019 4517 7010 4507 7081 4516 7089 MARINE
Local storm report, Jun 1, 4:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
407 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL KINGFIELD 44.96N 70.15W
06/01/2011 M1.00 INCH FRANKLIN ME PUBLIC
&&
EVENT NUMBER GYX1100098
CURTISThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:27 AM EDT | Special Weather Statement | GYX | Oxford | 33 min |
| Jun 1, 8:28 AM EDT | Severe Thunderstorm Warning | GYX | York | 62 min |
| Jun 1, 8:34 AM EDT | Special Marine Warning | GYX | 86 min | |
| Jun 1, 8:35 AM EDT | Special Weather Statement | GYX | Franklin | 25 min |
| Jun 1, 8:44 AM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 8:50 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 25 min |
| Jun 1, 9:00 AM EDT | Special Weather Statement | GYX | York | 45 min |
| Jun 1, 9:01 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 29 min |
| Jun 1, 9:06 AM EDT | Severe Thunderstorm Warning | GYX | York | 24 min |
| Jun 1, 9:24 AM EDT | Special Weather Statement | GYX | Kennebec | 36 min |
| Jun 1, 9:42 AM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln | 33 min |
| Jun 1, 9:54 AM EDT | Special Marine Warning | GYX | 96 min | |
| Jun 1, 9:56 AM EDT | Special Weather Statement | GYX | Lincoln, Sagadahoc | 49 min |
| Jun 1, 10:16 AM EDT | Special Weather Statement | GYX | Knox | 14 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 33 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 33 min |
| Jun 1, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 38 min |
| Jun 1, 3:13 PM EDT | Tornado Warning | GYX | Oxford | 32 min |
| Jun 1, 3:28 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, York | 47 min |
| Jun 1, 3:41 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 34 min |
| Jun 1, 3:42 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 33 min |
| Jun 1, 3:49 PM EDT | Tornado Warning | GYX | Androscoggin, Kennebec, Oxford | 26 min |
| Jun 1, 4:04 PM EDT | Special Weather Statement | GYX | Franklin | 41 min |
| Jun 1, 4:11 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, Sagadahoc | 34 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 47 min |
| Jun 1, 4:27 PM EDT | Special Weather Statement | GYX | Franklin | 48 min |
| Jun 1, 4:44 PM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 4:58 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Knox, Lincoln, Sagadahoc | 47 min |
| Jun 1, 5:07 PM EDT | Special Weather Statement | GYX | Franklin | 38 min |
| Jun 1, 5:15 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 45 min |
| Jun 1, 5:31 PM EDT | Tornado Warning | GYX | Franklin, Somerset | 29 min |
| Jun 1, 5:42 PM EDT | Special Weather Statement | GYX | Kennebec | 48 min |
| Jun 1, 5:59 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 46 min |
| Jun 1, 6:06 PM EDT | Tornado Warning | GYX | Somerset | 24 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | GYX | Waldo | 33 min |
| Jun 1, 6:28 PM EDT | Special Weather Statement | GYX | 47 min | |
| Jun 1, 6:49 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford, Somerset | 3 hr |
| Jun 1, 7:13 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 32 min |
| Jun 1, 7:20 PM EDT | Special Weather Statement | GYX | Franklin | 40 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.